# SDR REXA2013092201748

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 21,145 hours, 19,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SMOKE GOGGLE BROKEN.  REPLACED SMOKE GOGGLES IAW AMM 25-61-00.  OK FOR SERVICE.
